College Mathematics Journal


Issue link:

Contents of this Issue


Page 0 of 83

An Official Publication of the Mathematical Association of America THE COLLEGE MATHEMATICS JOURNAL Vol. 48, No. 1, January 2017 In this Issue: • Two articles on nontransitive dice including the premiere of New Grime Dice • Understanding Galois theory via symmetric polynomials and spreadness • Jenna Carpenter reflects on Margot Lee Shetterly's Hidden Figures The Outward Section of Y-toothpick(16) has 48 Enclosures

Articles in this issue

Archives of this issue

view archives of College Mathematics Journal - Vol48-N1
College Mathematics Journal


Journals of the Mathematical Association of America (MAA) are available to MAA members in print, online, and mobile versions. The mobile version is ready for your smartphone or tablet.

The mobile editions of the American Mathematical Monthly, Mathematics Magazine, and the College Mathematics Journal are available to MAA members only. Please use your MAA username and password to log in.

If you are not a member, join the MAA today.

For help, please email

 or  free preview Remember me